Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 2, Pages 167-175
http://dx.doi.org/10.1155/S1048953392000145

Convergence rates for empirical Bayes two-action problems: the uniform U(0,θ) distribution

Temple University, Department of Statistics, Philadelphia 19122, PA, USA

Received 1 September 1991; Revised 1 December 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Tahir, “Convergence rates for empirical Bayes two-action problems: the uniform distribution,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 167-175, 1992. https://doi.org/10.1155/S1048953392000145.